# SDR AALA202208179287

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,527 hours, 10,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT IN L1 CLOSET DAMAGED. REMOVED AND REPLACED EMERGENCY LIGHT IN L1 CLOSET IN ACCORDANCE WITH AMM 33-51-05. OPERATIONS CHECK GOOD.
